# SDR DALA2023071105601

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 26,308 hours, 10,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4416362) FOUND EMERGENCY LIGHTS FROM ROW 11DEF TO 17DEF INOP. R/R BATTERY PACK AT SEAT 11 DEF IAW B737 AMM 33-55. LIGHTS OPS CK NOW NML.
